# SDR SWAA2022102563402

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 52,486 hours, 35,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CENTER SCUFF PLATE IS CRACKED AT OUTER EDGE 3' AFT OF FWD EDGE OF OF PLATE IN DENTED AREA. HFEC VERIFIED PER NDT PART 6; 51-00-00 PROC. 14 AND FPI PER SOPM 20-20-02. DURING ACCOMPLISHMENT 53-30-15-1A-2-A00074-INSP (DENTS - HFEC INSPECTION) - FWD CARGO CENTER SCUFF PLATE OUTER EDGE 3&#34; AFT OF FWD EDGE OF PLATE FOUND AREA TO BE CRACKED. / [01] REMOVED AND REPLACED FWD CARGO DOOR CENTER SCUFF PLATE PER AMM 53-11-02.
